Desogestrel 75mg pill: I have been taking the... - BASHH

BASHH

18,095 members2,785 posts

Desogestrel 75mg pill

Ellejay99 profile image

I have been taking the desogestrel 75mg pill for about a year now and periods have been all over the place which I'm fine with as the are usually not heavy and for no more than a week. But this month i have been on for about 3 weeks and was wondering if anyone else has experienced this or is it weird?

6 Replies

Unscheduled bleeding is a common side effect of the POP. I'm presuming, smears, chlamydia testing are up to date ?

Ellejay99 profile image
Ellejay99 in reply to Galen70

Im only 20, smears not due for years yet. And definitely no chlamydia.

Galen70 profile image
Galen70 in reply to Ellejay99

Super

Hey

I know this is a old post but how did u get on with the desogestrel ?

Only i started it about month ago and i was fine to start with but came on as per usual to the day but im still bleeding heavily 8 days later? Plus have period pain not bad but enough to keep me awake

Ellejay99 profile image
Ellejay99 in reply to Lulububs

I was like that for the first few months, your body does get used to it. I get quite frequent spotting whenever it feels like it, but its barely enough for a pad. Give it a few months and if your still having problems with it then you can switch to something different.

Lulububs profile image
Lulububs in reply to Ellejay99

Thanku for replying...

Know it was a old post.

Yeh at mo im full bleeding all time which is making me really anxious and feel bit ill.

I know it only 4 weeks in though and ur message give me hope so i will keep goin.

Did u put on weight or anything?

How are ur periods now and how long have u been on it now..

Glade it works for u , hope it does me to

You may also like...